# SDR AALA20072140

- Difficulty date: November 4, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT OVERHEAD SEAT 7D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
